# SDR 95FDEA00500

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 7075T6060
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR L/T SIDE FRAME PREVIOUS REPAIRED CRACK ISN'T CONTAINED AT STOP DRILL (2 PLACES).  REMOVED DAMAGED AREA FROM WL 218 TO 239, FABRICATED AND INSTALLED NEW SEGMENT OF FRAME AND SPLICE DOUBLERS PER FED EX SRM 51-40-3.
